# SDR VNAA2011111600007

- Difficulty date: November 10, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 17,919 hours, 18,515 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT MAIN LANDING GEAR DISAGREE MASTER WARNING ON TAKEOFF FROM XNA.  CREW RETURNED TO XNA AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT LANDING GEAR SYSTEM, ADJUSTED LEFT AND RIGHT UPLOCK SWITCHES AND TARGETS AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
